MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYAIRE; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH VYAIRE; CALCULATOR, PULMONARY FUNCTION DATA
Model Number V-178500-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire that after a plethysmography measurement, a male patient became dizzy and fell out of the box.It resulted in a minor injury of laceration on the forehead.The patient was precautionary taken to the emergency department in the hospital the incident occurred to treat his laceration on the forehead.
 
Additional Manufacturer Narrative
During the investigation, it was determined that the patient has a pertinent reported medical history of hypertension, hyperlipidemia, and tias.The adverse event happened due to the patient's condition and pre-existing medical history and it resulted in a minor injury.The patient was taken to the er where the wound was cleaned and closed with skin adhesive and the patient was diagnosed with syncope and discharged.The device marketed by vyaire did not malfunction.As the adverse event happened in a hospital and the minor injury was treated there, this complaint is proactively reported to the fda and is not seen as a serious injury.

Brand Name
VYAIRE
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key18090437
Report Number9615102-2023-00144
Device Sequence Number5992938
Product Code BZC
UDI-Device Identifier04250892904689
UDI-Public(01)04250892904689(11)220926
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-178500-13
Device Catalogue NumberV-178500-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale